Следене
Swadesh Kumar Sahoo
Swadesh Kumar Sahoo
Associate Professor, Discipline of Mathematics, Indian Institute of Technology Indore
Потвърден имейл адрес: iiti.ac.in - Начална страница
Заглавие
Позовавания
Позовавания
Година
A generalization of starlike functions of order alpha
S Agrawal, SK Sahoo
Hokkaido Mathematical Journal 46 (1), 15-27, 2017
1052017
Developing multiple natural dyes from flower parts of Gulmohur.
A Purohit, S Mallick, A Nayak, NB Das, B Nanda, S Sahoo
Current Science (00113891) 92 (12), 2007
722007
On a generalization of close-to-convex functions
SK Sahoo, NL Sharma
arXiv preprint arXiv:1404.3268, 2014
632014
Isometries of some hyperbolic-type path metrics, and the hyperbolic medial axis. In the tradition of Ahlfors-Bers. IV, 63–74
P Hästö, Z Ibragimov, D Minda, S Ponnusamy, S Sahoo
Contemp. Math 432, 0
58*
Radius of convexity of partial sums of functions in the close-to-convex family
S Ponnusamy, SK Sahoo, H Yanagihara
Nonlinear Analysis: Theory, Methods & Applications 95, 219-228, 2014
572014
Inequalities and geometry of the Apollonian and related metrics
P Hasto, S Ponnusamy, SK Sahoo
Revue Roumaine de Mathematiques Pures et Appliquees 51 (4), 433-452, 2006
242006
Geometric properties of basic hypergeometric functions
S Agrawal, SK Sahoo
Journal of Difference Equations and Applications 20 (11), 1502-1522, 2014
222014
Geometry of the Cassinian metric and its inner metric
Z Ibragimov, MR Mohapatra, SK Sahoo, X Zhang
Bulletin of the Malaysian Mathematical Sciences Society 40, 361-372, 2017
152017
On the stability of φ-uniform domains
R Klén, Y Li, SK Sahoo, M Vuorinen
Monatshefte für Mathematik 174 (2), 231-258, 2014
152014
Successive coefficients for spirallike and related functions
V Arora, S Ponnusamy, SK Sahoo
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
142019
Geometric properties of φ-uniform domains
P Hästö, R Klén, SK Sahoo, M Vuorinen
The Journal of Analysis 24 (1), 57-66, 2016
142016
On the Lipschitz continuity of certain quasiregular mappings between smooth Jordan domains
J Chen, P Li, SK Sahoo, X Wang
Israel Journal of Mathematics 220, 453-478, 2017
132017
Norm estimates for convolution transforms of certain classes of analytic functions
S Ponnusamy, SK Sahoo
Journal of mathematical analysis and applications 342 (1), 171-180, 2008
132008
Study of some subclasses of univalent functions and their radius properties
S Ponnusamy, SK Sahoo
Kodai Mathematical Journal 29 (3), 391-405, 2006
132006
The Apollonian inner metric and uniform domains
M Huang, S Ponnusamy, X Wang, SK Sahoo
Mathematische Nachrichten 283 (9), 1277-1290, 2010
122010
Norm estimates for the Bernardi integral transforms of functions defined by subordination
R Parvatham, S Ponnusamy, SK Sahoo
Hiroshima mathematical journal 38 (1), 19-29, 2008
122008
Preserving properties and pre-Schwarzian norms of nonlinear integral transforms
S Kumar, SK Sahoo
Acta Mathematica Hungarica 162 (1), 84-97, 2020
112020
A Gromov hyperbolic metric vs the hyperbolic and other related metrics
MR Mohapatra, SK Sahoo
Computational Methods and Function Theory 18, 473-493, 2018
112018
Bohr inequalities for certain integral operators
S Kumar, SK Sahoo
Mediterranean Journal of Mathematics 18 (6), 268, 2021
102021
Hornich Operations on Functions of Bounded Boundary Rotations and Order
S Ponnusamy, SK Sahoo, T Sugawa
Computational Methods and Function Theory 19 (3), 455-472, 2019
102019
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20